# SDR CA990818001

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 1072
- Engine: Ge CT581401
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: AO2R25518
- Condition: Cracked
- Location: Swashplate
- Part time: 2,481 hours
- Component: 107R25015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART WAS NEW AT PREVIOUS OVERHAUL OF ROTOR HEAD ASSY, HOWEVER, DISASSEMBLY REVEALED THAT A 0.125 INCH CRACK AT THE PIN BORE EDGE FOUND DURING NDT INSPECTION.
